# SDR ALG2005F00027

- Difficulty date: May 6, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N117AL
- Make and model: Bell 206B
- Aircraft serial: 2391
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23076061
- Part serial: BR45086
- Condition: Malfunctioned
- Location: Engine
- Part time: 24 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO AIRLOG FLYWAY, POWER WAS REDUCED FOR LANDING, AC YAWED RT WITH INCREASE IN ENGINE NOISE, COLLECTIVE WAS INCREASE AND THROTTLE WAS REDUCED TO CONTROL ENGINE SPEED.  ACCOMPLISHED A GO-AROUND AND LANDED USING MANUAL THROTTLE CONTROL, MAX N2 AND N1 WAS 110 PERCENT FOR LESS THAN A SECOND.  MAINTENANCE REPLACED GOVERNOR, FUEL CONTROL AND FUEL PUMP IAW MAINTENANCE CONTROL, COMPLIED WITH A 30 MINUTE GROUND RUN OF AC AND NO DEFECTS NOTED.  COMPLIED WITH AN OVERSPEED INSPECTION OF THE AIRFRAME AND ENGINE ALSO DO DEFECTS NOTED.  DID CONTINUITY CHECK OF FUEL CONTROL AND GOVERNOR SYSTEMS, NO DEFECTS FOUND.  ALL WORK DONE IAW MFG MM AND ENGINE MFG MM.  (K)
